# SDR CA110711009

- Difficulty date: June 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Eec
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED T/O,  ON T/O ROLL AT APPROXIMATELY 25 KTS, THE ENGINE ELECTRONIC FUEL CONTROL, EFC, LIGHT CAME ON AT APPROX 97 PERCENT N1.  THE PILOT ABORTED T/O. TROUBLESHOOTING IS ON-GOING.
